# SDR SWAA010745

- Difficulty date: March 11, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- Aircraft time: 67,447 hours, 74,606 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65448106
- Part serial: DA1516
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MLG LIGHT ILLUMINATED AFTER TAKEOFF AND LT GEAR EXTENDS WHEN HANDLE RETURNED TO NEUTRAL POSITION.  REMOVED AND REPLACED LT MLG UPLOCK ACTUATOR AND HYDRAULIC MODULE PER MM.
